VOL. 36 · NO. 2 | June 2000
Ice B. Risteski, Valéry C. Covachev*
SUT J. Math. 36 (2), 105-146, (June 2000) DOI: 10.55937/sut/991985578 Open Access
KEYWORDS: Derived cyclic complex vector functional equation, paracyclic complex vector functional equation, semicyclic complex vector functional equation, special cyclic complex vector functional equation, 39B32, 39B52‎
Haruya Nagayama
SUT J. Math. 36 (2), 147-166, (June 2000) DOI: 10.55937/sut/991985646 Open Access
KEYWORDS: General connection, Otsuki connection, relativity, 53B30, 53B50
Baoqiang Yan, Xiyu Liu
SUT J. Math. 36 (2), 167-183, (June 2000) DOI: 10.55937/sut/991985671 Open Access
KEYWORDS: existence, impulsive boundary value problems, Fixed points, solid cone, 34G20, 45N05
Mitsuo Kanemitsu
SUT J. Math. 36 (2), 185-197, (June 2000) DOI: 10.55937/sut/991985612 Open Access
KEYWORDS: Valuation semigroups, oversemigroups, completely integrally closed semigroups, the ideal transform, the conductor, 20M14
Mie Matsuto
SUT J. Math. 36 (2), 199-224, (June 2000) DOI: 10.55937/sut/991985627 Open Access
KEYWORDS: cellular automata, a limit set, ℤpr-valued upper semi-continuous functions, the topology of convergence, 58F18, 68Q80
Yves Rakotondratsimba
SUT J. Math. 36 (2), 225-249, (June 2000) DOI: 10.55937/sut/991985662 Open Access
KEYWORDS: weighted inequalities, Homogeneous singular integrals, 42B20
Akihide Hanaki
SUT J. Math. 36 (2), 251-258, (June 2000) DOI: 10.55937/sut/991985573 Open Access
KEYWORDS: Hadamard matrix, association scheme, 05B20, 05E30
Ken-ichi Kawarabayashi
SUT J. Math. 36 (2), 259-266, (June 2000) DOI: 10.55937/sut/991985618 Open Access
KEYWORDS: Hamiltonian cycles, (k,n)-factor-critical graphs, 05C38
Akinobu Saeki, Ryo Ikehata*
SUT J. Math. 36 (2), 267-277, (June 2000) DOI: 10.55937/sut/991985606 Open Access
KEYWORDS: Linear dissipative wave equation, exterior domain, precise decay rate of energy, 35B40, 35L70
Yasuhiro Fukuchi
SUT J. Math. 36 (2), 279-285, (June 2000) DOI: 10.55937/sut/991985590 Open Access
KEYWORDS: super-edge-magic labeling, Binary tree, 05C78
Kyo Fujita, Keiko Kotani
SUT J. Math. 36 (2), 287-350, (June 2000) DOI: 10.55937/sut/991985624 Open Access
KEYWORDS: 3-connected graph, contractible edge, Hamiltonian cycle, 05C40
Pietro Cerone, Sever Silvestru Dragomir
SUT J. Math. 36 (2), 351-383, (June 2000) DOI: 10.55937/sut/991985594 Open Access
KEYWORDS: Three Point Identities and Inequalities, Ostrowski and Grass Inequalities, Newton-Cotes Quadrature, 26D15, 41A55
Filipe Oliveira
SUT J. Math. 36 (2), 385-406, (June 2000) DOI: 10.55937/sut/991985653 Open Access
KEYWORDS: Alfven waves, The Derivative Nonlinear Schrôdinger Equation, Analytic Sobolev Spaces, 35Q55, 35A07
Back to Top